# SDR DL764021242

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 5,697 hours, 2,288 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION DURING CLIMBOUT ABOUT 5000 FT CLICKING SOUND BEGAN ON FORWARD PANEL AREA BEHIND LANDING GEAR LEVER.  PINNED LANDING GEAR, REMOVED LANDING GEAR PANEL AND FOUND NO FAULTS.  FOUND THAT MOVING THE F/O'S WINDSHIELD WIPER OFF OF THE STOP DUPLICATED THE CLICKING SOUND.  OPERATED WIPER AND IT PARKED NORMALLY.  FWD TO MCO AND PLACARD AS PRECAUTIONARY.  FWD F/O WIPER TO MCO AND PLACARD PER MEL 30-42-01A.  REMOVED AND REPLACED F/O WIPER MOTOR PER M/M.  OPS NORMAL.  MCO PLACARD REMOVED (LAX).
